Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I cry for help...AND NARDIL REPLIES....AGAIN!!!!!! ace

Posted by Bob on October 23, 2003, at 2:09:01

In reply to I cry for help...AND NARDIL REPLIES....AGAIN!!!!!!, posted by ace on October 22, 2003, at 20:48:14

Ace:

I too must ask why you keep dropping Nardil, as you are so euphoric each time you start it. Do you eventually lose that euphoria, or maybe it has a persistent and intolerable set of side effects for you? Possibly you feel so good that you don't think you need it? Please let us know in detail, if possible.

Thanks,

Bob

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:272063
URL: http://www.dr-bob.org/babble/20031021/msgs/272168.html